# SDR SWAA2012121010449

- Difficulty date: November 15, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AT I/B FLAP TRACK FAIRING 3 LEFT WING.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
